# SDR YV3R2020101400366

- Difficulty date: October 8, 2020
- Submitted: October 14, 2020
- Operation: General aviation
- Aircraft: VH-WN
- Make and model: Robsin R22BETAII
- Aircraft serial: 4521
- Aircraft time: 3,219 hours
- Engine: Lyc O360J2A
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Fanwheel
- Part number: B1741
- Part serial: LOTLETTERADN
- Condition: Cracked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED FANWHEEL ASSEMBLY P/N: B174-1 WAS FOUND CRACKED.
